# SDR ASOA2014071410875

- Difficulty date: June 21, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 14,702 hours, 10,155 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE LOWER COWLING CHAFED, INTERIOR, SKIN.   COMPLIED WITH REO 670-54-23-959.   MAJOR REPAIR.
